# SDR 2011F00069

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N570EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0164
- Aircraft time: 9,834 hours, 7,627 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 0062451132100S
- Condition: Cracked
- Location: Anti Ice System
- Part time: 9,834 hours, 7,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET ANTI-ICE TUBE FOUND TO BE CRACKED AT NACELLE BULKHEAD ATTACH FLANGE.  2 OF THE ATTACH BRACKETS WERE ALSO BROKEN.
